Self-adjointness of perturbed biharmonic operators on Riemannian manifolds (Russian)

In: Mathematische Nachrichten   ;  290 ,  17-18  ;  2017
  • ISSN:
  • Article (Journal)  /  Print

How to get this document?

We give a sufficient condition for the essential self-adjointness of a perturbed biharmonic-type operator acting on sections of a Hermitian vector bundle on a geodesically complete Riemannian manifold with Ricci curvature bounded from below by a (possibly unbounded) non-positive function depending on the distance from a reference point. We also establish the separation property in the case when the corresponding operator acts on functions.

Table of contents – Volume 290, Issue 17-18

Show all volumes and issues

The tables of contents are generated automatically and are based on the data records of the individual contributions available in the index of the TIB portal. The display of the Tables of Contents may therefore be incomplete.

2719
Contents
| 2017
2725
On slice hyperholomorphic fractional Hardy spaces
Alpay, Daniel / Colombo, Fabrizio / Sabadini, Irene | 2017
2740
On Fejér's inequalities for the Legendre polynomials
Alzer, Horst / Kwong, Man Kam | 2017
2755
New gap results on the 4‐dimensional sphere
Barbosa, Ezequiel / Freitas, Allan / Gonçalves, Antonio Rosivaldo | 2017
2759
A fresh approach to the Paley–Wiener theorem for Mellin transforms and the Mellin–Hardy spaces
Bardaro, Carlo / Butzer, Paul L. / Mantellini, Ilaria / Schmeisser, Gerhard | 2017
2775
Law of large numbers for weighted inductive means in a Hadamard space
Choi, Byoung Jin / Heo, Jaeseong / Ji, Un Cig | 2017
2788
Universal mappings for certain classes of operators and polynomials between Banach spaces
Cilia, Raffaella / Gutiérrez, Joaquín M. | 2017
2800
On generically non‐reduced components of Hilbert schemes of smooth curves
Dan, Ananyo | 2017
2815
Uniform convergence of sine transforms of general monotone functions
Debernardi, Alberto | 2017
2826
Rotational symmetry of self‐expanders to the inverse mean curvature flow with cylindrical ends
Drugan, Gregory / Fong, Frederick Tsz‐Ho / Lee, Hojoo | 2017
2832
Qualitative behavior of solutions of a third order nonlinear differential equation
Graef, John R. / Remili, Moussadek | 2017
2845
Mond's conjecture for maps between curves
Henrique Ament, Daiane Alice / Nuño‐Ballesteros, Juan José | 2017
2858
Periodic solutions of neutral fractional differential equations
Henríquez, Hernán R. / Poblete, Verónica | 2017
2874
New minimal hypersurfaces in R APTARABOLDITALIC ( k + 1 ) ( 2 k + 1 ) and S APTARABOLDITALIC 2 k 2 + 3 k
Hoppe, Jens / Linardopoulos, Georgios / Turgut, O. Teoman | 2017
2879
Entropy numbers in APTARABOLDITALIC [gamma]-Banach spaces
Thanatkrit Kaewtem | 2017
2879
Entropy numbers in APTARABOLDITALIC γ ‐Banach spaces
Kaewtem, Thanatkrit | 2017
2890
Elliptic subcovers of hyperelliptic curves
Kani, Ernst | 2017
2901
Weighted estimates for fractional integral operators on central Morrey spaces
Komori‐Furuya, Yasuo / Sato, Enji | 2017
2909
Quantification of Pełczyński's property (V)
Krulišová, Hana | 2017
2925
The Square Root Problem and Aluthge transforms of weighted shifts
Lee, Sang Hoon / Yoon, Jasang | 2017
2934
On restricted simple modules of contact Lie superalgebras of odd type
Liu, Wende / Wang, Shujuan / Yuan, Jixia | 2017
2948
Self‐adjointness of perturbed biharmonic operators on Riemannian manifolds
Milatovic, Ognjen | 2017
2961
The ∞‐Besov capacity problem
Milman, M. / Xiao, J. | 2017
2961
The [infin]-Besov capacity problem
M Milman / J Xiao | 2017
2977
Essential and continuous spectrum of symmetric difference equations
Nyamwala, Fredrick Oluoch | 2017
2992
Remark on Tono's theorem about cuspidal curves
Orevkov, Stepan Yu. | 2017
2995
Applications of APTARABOLDITALICO ( APTARABOLDITALICp , APTARABOLDITALICq ) ‐invariant distributions
Ortner, Norbert / Wagner, Peter | 2017
3006
A note on Torelli‐type theorems for Gorenstein curves
Rizzi, Luca / Zucconi, Francesco | 2017
3020
Strict topologies on measure spaces
Samea, H. / Fasahat, E. | 2017
3029
Subspace arrangements as generalized star configurations
Tohǎneanu, Ştefan O. | 2017
3038
Nuclear embeddings in function spaces
Triebel, Hans | 2017
NA
Cover Picture
| 2017
NA
Issue Information
| 2017
Feedback